Ok my sister has been on the pill to control her hormonal imbalance. Her period never came, or at least it came every 6 months. The doctor prescribed her some of the cheapest birth control pills. My sister started on them right after her period? I think or something right after. Well now her period has been nonstop for 2 weeks and a couple of days. I'm scared she might die or something from so much blood loss...is this suppose to happen if you're on the pilL?
Period for 2 weeks?
Sometimes when you first start the pill it can do some weird things to the body. Give it a few months. If she continues to have wacky periods then she should consult her doctor.
~*~Smile, it's the second best thing you can do with your mouth.~*~
Thanky Panky Amanda. lol. Wowwwwwwwww...
hey I bled right through the first two months on the pill.. non-stop :open_mouth:! I stopped bleeding after the second break. Make sure that she takes the 7 day break, and doesnt go straight on to the next pack. Just out of interest, which pill is she on? :grin: